New York Journal of Mathematics
Volume 8 (2002) 189-213


Mohammed Barkatou

Some Geometric Properties for a Class of Non-Lipschitz Domains

Published: November 21, 2002
Keywords: convergence of domains, normal cone, Sobolev capacity, stability of the Dirichlet problem, Steiner symmetrization, Wiener criterion
Subject: 35J05, 51A05 and 52A20

In this paper, we introduce a class C, of domains of RN, N≧ 2, which satisfy a geometric property of the inward normal (such domains are not Lipschitz, in general). We begin by giving various results concerning this property, and we show the stability of the solution of the Dirichlet problem when the domain varies in C.

Author information

9-3405, Chemin des Quatre-Bourgeois, Sainte-Foy (Quebec) G1W 2L1 Canada